Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: xanax withdrawl symptoms geno

Posted by Alan on December 13, 2001, at 14:32:42

In reply to xanax withdrawl symptoms, posted by geno on December 12, 2001, at 17:38:07

> Hello, my withdrawl symstoms from xanax are quiet different. I feel strange sensations in my face and feet. also a sort vibration in my body? does this sound correct?
> Also, how does the loss of gaba result in seisures.
> Can you have seizures from taking 1mg of xanax a day then stopping stone cold?
> geno

*******************************************

Doesn't sound like the typical symptom but if you follow this advice and listen to your body as to the rate of tapering, you should be alright:

http://lexington-on-line.com/naf_xanax.html

Alan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[86804]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alan thread:86732
URL: http://www.dr-bob.org/babble/20011213/msgs/86804.html